EconPapers    
Economics at your fingertips  
 

Virtual Nash implementation with admissible support

Olivier Bochet () and Francois Maniquet

Journal of Mathematical Economics, 2010, vol. 46, issue 1, 99-108

Abstract: A social choice correspondence (SCC) is virtually implementable if it is [var epsilon]-close (in the probability simplex) to some (exactly) implementable correspondence [Abreu, D., Sen, A., 1991. Virtual Implementation in Nash Equilibrium. Econometrica 59, 997-1021] proved that, without restriction on the set of alternatives receiving strictly positive probability at equilibrium, every SCC is virtually implementable in Nash Equilibrium. We study virtual implementation when the supports of equilibrium lotteries are restricted. We provide a necessary and sufficient condition, imposing joint restrictions on SCCs and admissible supports. Next, we discuss how to construct supports, and we underline an important difficulty. Finally, we study virtual implementation when the support is restricted to the efficient or individually rational alternatives.

Keywords: Virtual; implementation; Admissible; support; Extended; monotonicity; Maskin; monotonicity (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(09)00073-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Virtual Nash implementation with admissible support (2010)
Working Paper: Virtual Nash implementation with admissible support (2006) Downloads
Working Paper: Virtual Nash implementation with admissible support (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:46:y:2010:i:1:p:99-108

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:46:y:2010:i:1:p:99-108